Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Projective contact manifolds

Title data

Kebekus, Stefan ; Peternell, Thomas ; Sommese, Andrew J. ; Wiśniewski, Jarosław A.:
Projective contact manifolds.
In: Inventiones Mathematicae. Vol. 142 (October 2000) Issue 1 . - pp. 1-15.
ISSN 1432-1297
DOI: https://doi.org/10.1007/PL00005791

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 04 Nov 2020 11:00
Last Modified: 04 Nov 2020 13:11
URI: https://eref.uni-bayreuth.de/id/eprint/59195